Discussions that mention prozac

Thyroid Disorders board


[QUOTE=littlemama1016;3066636]I've posted before on another thread about my husband having hives for almost 4 months. He's been now diagnosed with Hashimoto's but his thyroid levels are supposedly normal. He's still taking Zyrtec, allegra, tagamet, vistaril, levothyroxin and now they just added zyflo. I'm wondering if his thryoid levels are normal, why is he still having hives so badly as well as episodes of angiodema. Any takers on this one? Am I wrong to think that once his thyroid medicine level gets to the "right" levels on mg that perhaps his hives will disappear? They upped his levothyroxin to 100 mg now. Is that accurate thinking or just wishfull thinking, anyone? Also, anyone have any experience with this Zyflo medicine?

I'm still trying to understand all of this thryoid stuff so I'll take any advice I can get. Thanks!!!!:confused:
I know what your husband is going through, because I have hives since August last year, and after so many tests, biopsy, and different doctors, the only thing that came up was Hashimoto Thyroiditis. The thyroid is working just fine, it's big, I am swollen all over, eyes, lips, hands, feet, and so far, nothing worked. It works when I start taking new prescription, but after one or two weeks, the hives come back again. I take Zyrtec, Atarax, Zantac, started Unythroid week ago, and the hives still here. It's frustating, I am taking Prozac to see if I can take my mind off of it.
The worse thing about going out, is when your face is swollen. Everybody look at you. The doctors say I can have this forever, or just like that, it can go away. We can go to the moon, but we don't have solution for hives from Hashimoto. Just crazy!